advertisement
Question
Posted by: Rose | 2009/10/13

Bleeding

I have been on depo since last November and have been bleeding since. i discontinued it in August and my bleeding stopped for 2 weeks. The problem i have is that it has started all over again. what seem to be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This irregular bleeding is common as your hormones adjust. Using the Pill for a few months may help to stabilise your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009/10/16

This irregular bleeding is common as your hormones adjust. Using the Pill for a few months may help to stabilise your cycle.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/10/16

This irregular bleeding is common as your hormones adjust. Using the Pill for a few months may help to stabilise your cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement